# SDR ASOA2016021514464

- Difficulty date: February 15, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 31,683 hours, 22,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 CD FWD, EXIT SIGN, EMERGENCY LIGHT STRIP, ARROWS MISSING.  REMOVED WORN LIGHT STRIP AND INSTALLED NEW STRIP IAW AMM 33-51-00.
